# SDR FDEA202006261364

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19403
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 8 SLAT INBOARD EDGE FOUND INNER SKIN PUNCTURED AT STATION XOS 1007.5.  REPAIR CARRIED OUT AS PER SRM 54-40-01-2R FIGURE 201 REPAIR 3 AND ENGINEERING   AUTHORIZATION # 1-5750-T0354766 P1.  REPAIR CLASSIFIED   AS MAJOR PER GMM  6-2-100.
